# SDR CALA2020032700689

- Difficulty date: March 20, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 68,872 hours, 24,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6205855-SPT- SHEAR FITTING AT STA 540 RBL 6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 6.14 P/N 111A2 401-4 IAW EC/RA 5714-01137 REV ORIGINAL AND APPLIED VAPOR BARRIE R IAW B737-800 AMM 28-11-00. SSFR REPORT FORM 46-0024 ENTERED BY UAL INSP 3-20-2020 RII BUYBACK COMPLETED
